# SDR YENA2021041600238

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, RER AEROMAN NR 2021-113286 CORROSION UPPER SURFACE OF UPPER SKIN CENTER WING BOX AT LEVEL FR41 AND FR42 BTW Y1292 AND Y1732 IN PASSENGER CABIN; "PERFORMED PERMANENT REPAIR ON UPPER SURFACE OF UPPER SKIN CENTER WING BOX AT FR41 TO FR42 BTW Y1292 AND Y1732 IAW EC A21-330-01 AND EA 57-0103-21 REVISION #0 AND PART #1 AND RDAF 80894292/004/2021#A.
